Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Evista Oral.

Overall User Ratings

226 Total User Reviews

User Reviews

«Previous 16-20 of 122 Next»
Condition: Decreased Bone Mass Following Menopause
12/30/2012 4:23:24 PM

Reviewer: Jean, 65-74 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I started Evista July 2010 and within one year began experiencing night sweats, left leg pain when sitting, right hip pain in bed, finger pain in joints, left knee pain when walking, and also bruised easily. I thought this was due to old age at 70 until I read the reviews for Evista in Jan 2012 and realized "thats me". I immediately stopped Evista and my night sweat was gone in 1 1/2 wk ... Show Full Comment

Condition: Decreased Bone Mass Following Menopause
11/5/2012 1:45:07 PM

Reviewer: Female on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
still have thinning bones and have hot flaSHES

Condition: Decreased Bone Mass Following Menopause
10/28/2012 7:19:57 PM

Reviewer: dmei38@yahoo.com, 65-74 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
my body itches a lot. especially in the evening. I stop to use this medication for a week now, Isn't because from this medication ? anyone has the same experience ?

Condition: Decreased Bone Mass Following Menopause
8/19/2012 8:36:17 AM

Reviewer: happy, 65-74 Female (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have taken Evista 7 years and have had no problems

Condition: Decreased Bone Mass Following Menopause
8/3/2012 11:18:27 AM

Reviewer: 55-64 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have been on Evista for 21 months and just had my second BMD test revealing a decrease in my T-score; Evista has done nothing for me except allow me to suffer the side effects of hot flashes, chills, leg cramps, weight gain(and I have a thin frame), insomnia and headaches(which I have never suffered from). This has been a huge disappointment and waste of money for me. I received my results toda ... Show Full Comment

«Previous 16-20 of 122 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.